# SDR DLM88091320

- Difficulty date: August 11, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 41,304 hours, 33,912 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Mount Bracket
- Condition: Cracked
- Location: Radar
- Component: Radar Antenna, 349001083
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING RADOME FOUND RADAR ANTENNA MOUNTING BRACKET BROKEN AT THE TWO TOP ATTACHING BOLTS.  ANTENNA WAS HELD IN PLACE BY THE TWO LOWER BOLTS ALLOWING THE ANTENNA TO PULL AWAY FROM THE PRESSURE BULKHEAD.  REPLACED WX RADAR ANTENNA ASSY PER AMM, TEST NORMAL.
